RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Sib. Fed. Univ. Math. Phys.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Sib. Fed. Univ. Math. Phys., 2013, Volume 6, Issue 4, Pages 527–538 (Mi jsfu340)  

This article is cited in 11 scientific papers (total in 11 papers)

Sharp theorems on traces in analytic spaces in tube domains over symmetric cones

Romi F. Shamoyana, Elena Povpritsb

a Department of Mathematics, Bryansk State Technical University, Bryansk, 241050, Russia
b Department of Mathematics, Bryansk State University, Novozibkov, 243020, Russia

Abstract: New sharp estimates of Traces in Bergman-type spaces of analytic functions on tube domains over symmetric cones are obtained. These are first results of this type for tube domains over symmetric cones.

Keywords: trace estimates, tube domains, analytic functions, Bergman-type spaces.

Full text: PDF file (206 kB)
References: PDF file   HTML file
UDC: 519.21
Received: 06.08.2013
Received in revised form: 06.09.2013
Accepted: 06.10.2013
Language:

Citation: Romi F. Shamoyan, Elena Povprits, “Sharp theorems on traces in analytic spaces in tube domains over symmetric cones”, J. Sib. Fed. Univ. Math. Phys., 6:4 (2013), 527–538

Citation in format AMSBIB
\Bibitem{ShaPov13}
\by Romi~F.~Shamoyan, Elena~Povprits
\paper Sharp theorems on traces in analytic spaces in tube domains over symmetric cones
\jour J. Sib. Fed. Univ. Math. Phys.
\yr 2013
\vol 6
\issue 4
\pages 527--538
\mathnet{http://mi.mathnet.ru/jsfu340}


Linking options:
  • http://mi.mathnet.ru/eng/jsfu340
  • http://mi.mathnet.ru/eng/jsfu/v6/i4/p527

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. R. Shamoyan, S. Kurilenko, “Traces and distances in analytic function spaces in $C^n$ and Martinelly–Bochner integrals”, Chebyshevskii sb., 16:2 (2015), 254–272  mathnet  elib
    2. R. F. Shamoyan, S. M. Kurilenko, “On a trace operator in Bergman type analytic spaces in Siegel domains of the second type”, PFMT, 2015, no. 2(23), 83–90  mathnet
    3. R. F. Shamoyan, N. M. Makhina, “On continuous linear functionals in some weighted functional classes on product domains”, Sib. elektron. matem. izv., 12 (2015), 651–678  mathnet  crossref
    4. R. F. Shamoyan, S. M. Kurilenko, “On traces of analytic Herz and Bloch type spaces in bounded strongly pseudoconvex domains in $\mathbb{C}^{n}$”, Probl. anal. Issues Anal., 4(22):1 (2015), 73–94  mathnet  crossref  elib
    5. R. F. Shamoyan, O. A. Zaytseva, “On sharp traces of some new analytic Herz-type spaces in Siegel domains in $\mathbb{C}^n$”, PFMT, 2015, no. 4(25), 87–95  mathnet
    6. Romi F. Shamoyan, Sergey M. Kurilenko, “On traces in Hardy type analytic spaces in bounded strictly pseudoconvex domains and in tubular domains over symmetric cones”, Zhurn. SFU. Ser. Matem. i fiz., 9:4 (2016), 510–517  mathnet  crossref
    7. R. F. Shamoyan, O. R. Mihic, “On some new sharp embedding theorems in minimal and pseudoconvex domains”, Czech. Math. J., 66:2 (2016), 527–546  crossref  mathscinet  zmath  isi  scopus
    8. R. F. Shamoyan, A. S. Osadchyi, “On some new extremal problems in analytic spaces in Siegel domains of second type”, Math. Montisnigri, 37 (2016), 105–115  mathscinet  isi
    9. S. Kurilenko, R. Shamoyan, “Bergman-type integral operators on semiproducts of the tube domains over symmetric cones and multifunctional analytic spaces”, Kragujev. J. Math., 40:2 (2016), 194–222  crossref  mathscinet  zmath  isi
    10. R. F. Shamoyan, S. P. Maksakov, “Bounded integral operators in some weighted spaces of analytic functions on product domains and related results”, Chelyab. fiz.-matem. zhurn., 2:2 (2017), 210–230  mathnet  mathscinet  elib
    11. R. F. Shamoyan, O. R. Mihic, “On an estimate of a distance function of several variables and related problems”, Filomat, 31:2 (2017), 285–293  crossref  mathscinet  isi  scopus
  • Журнал Сибирского федерального университета. Серия "Математика и физика"
    Number of views:
    This page:172
    Full text:55
    References:28

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019